UK-Muscle.co.uk Forum banner
1 - 5 of 5 Posts

·
Registered
Joined
·
2 Posts
Discussion Starter · #1 ·
Hi hope all are well, am new here and new to taking testosterone. So far I have had 2 injection but after my second I started to get bad pains in my torsos ( like kidney pains) . It's not my kidney as I have had them tested . Dos anyone know what it could be and if I should stop taking it? I have injections off 100ml a week.
 

·
Super Moderator
Joined
·
12,950 Posts
Dos anyone know what it could be and if I should stop taking it?
Almost certainly unrelated to the trt you're taking unless "100ml" wasn't a typo and you're actually taking 25,000mg of testosterone per week

In which case yes it could very well be down to the testosterone.

Assuming it was a typo, continue to take it if you are prescribed this 100mg* per week (?) of testosterone and highlight your concerns to your endocrinologist so that they can put your mind at ease and likely refer you back to your gp.
 

·
Premium Member
Joined
·
2,105 Posts
I cant imagine 100mg per week to be causing any issues after 2 injections. At this early stage you could probably stop and see if it goes tbh as that amount of test wont even have an effect on you

Then start again if it does
 
1 - 5 of 5 Posts
Top